RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Luo, Sanzhong

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:22
Abstract pages:158
Full texts:26
References:28
E-mail:

http://www.mathnet.ru/eng/person51345
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. S. Luo, “On Covariance and Quantum Fisher Information”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  393–397  mathnet  zmath; Theory Probab. Appl., 53:2 (2009), 329–334  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019